# SDR AALA20170905005

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A740113
- Condition: Corroded
- Location: Bs 905-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO INTERCOSTAL BETWEEN BS 905 AND 927, BETWEEN STRINGERS 23L AND 24L.  REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 51-00-05-1, SRM 53-00-01-1A, AND DRAWING 147A7401.
